# SDR YADA20161101001

- Difficulty date: November 1, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N117AX
- Make and model: Beech 1900C
- Aircraft serial: UC79
- Aircraft time: 37,865 hours, 41,115 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Buss Bar
- Condition: Burned
- Location: Rt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, B
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR FAILED LIGHT, RIGHT GEN TIE OPEN LIGHT, SECONDARY PROBLEM  NR 1 NAV/CO AND TRANSPONDER FAILED WITH NO TRANMITT ON NR 1 COM.  FOUND BURNED INSULATION ON RT GEN BUSS BAR AND REPLACED RT STARTER GEN.
